# SDR UIEA2017050900747

- Difficulty date: April 29, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 76,699 hours, 12,209 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON SKIRT FAIRING I/B ADP EXHAUST GRILL CUTOUT CRACKED.  NR 1 PYLON  REPAIRED IAW RI-54-00-11830, REV A.
